brain-icon

Tubercloma

My son fell down from the bed, got hurt near the eye and took first aid. He couldnt realise gettign hurt and wasnt able to feel the pain. So upon consulting a doctor, an mri was taken and he was diagonized with tubercloma and has been under medication for the past 14 months. 3 mri tests were done and side by side the liver functioning was also monitored. The latest mri report showed a normal condition (December,2015). The doctor advised us to continue with the medications for 6 months. No symptoms whatsoever during the period of medication was registered. The query is whether the medications can be stopped and when can they be terminated. The medicines taken are AKT-3 and benadon in the morning followed by udiliv -100mg and eptoin after dinner.
views-icons 26 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Tubercloma

doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello there we understand your feeling and your sons condition amd your concern towards him. We are sorry that what your son had face was totally unfortunate. It is also a good sign that your son does not have any symptoms too. But then you need to know one thing that these medications can only kill bacteria but not there eggs. There would be eggs that which can develop into bacteria and develop symptoms again. That is the purpose if giving these medications for another six months. Kindly follow you doctors instructions Thank you
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
Even though the lesion has healed you have to take the complete course of drug
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO